# SDR SWAA083708

- Difficulty date: July 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 42,805 hours, 35,745 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT MLG WHEEL WELL CEILING CRACKED AT BS 664, LBL 31.  REPAIRED SKIN PER SRM.
